Jump to content
CrazyBoards.org

Recommended Posts

Hi

I started having grand mals this year after craniology. Started off with keppra which made me feel horrible. The doc started me on lamictal. Titred up slowly, 25mg every week, tapered off keppra slowly too. I had another seizure when I was at 100mg lamictal keppra 500mg every other day. Basically end of the taper. This time the lamictal levels were not enough, so she decided to titre up to 200. 2 months later, third seizure. She says up to 300mg. Because I was afraid of getting another one, I titred 100mg in 12 days. Its been 3 weeks since the titre I feel like crap. Body aches, eye soreness/sensitivity to light, don't want to do anything, malaise, severe imbalance, severe diziness, twitching in face, stifness in legs,neck pain, leg weakness, severe anxiety. Dont want to be seen in public places. Feel very uncomfortsble being around good friends.

I feel out of my character and believe rather than titering myself up slowly, I decided to do this in 12 days and many of the symptoms don't want to go away. Its horrible. I am in general sensitive to drugs, 5.3, 108 pounds. Have lost a lot of weight since starting on this drug. When do these side effects go away? This is not normal.

Appreciate any response that may help me to understand this.

Edited by crazytalk67
Link to comment
Share on other sites

Generally the titration of lamictal can be shorter when the doses are larger. I know of folks here who did the 200-300mg jump without any intermediate dosing. I went by 50s.

 

My highest dose was 350, but I am not using it as an anti-epileptic. My pdoc has said for epilepsy it is used sometimes 4 times that dose. 

 

That said, if the side effects are too much, it may not be the right med for you. If you're still feeling them 3 weeks out, sounds like a trip to the doc is in order. Definitely do not stop or change your dose before that: stopping can cause seizures even in non-epileptics.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...